MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS REGULAR

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS REGULAR
Model Number 67239378
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that the individual wrapper of one of the tampons in the box was not fully sealed although the box was in perfect condition.Consumer did not use the tampon.

Brand Name
SEVENTH GENERATION
Common Device Name
COMFORT APPLICATOR TAMPONS REGULAR
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstrasse 30
grosspostwitz, saxony 02692
GM  02692
MDR Report Key18112017
Report Number1648563-2023-00003
Device Sequence Number12680346
Product Code HEB
UDI-Device Identifier00732913451081
UDI-Public00732913451081
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2023
Report Date (Section F) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67239378
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/06/2023
Event Location Home
Date Report to Manufacturer11/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown